# SDR ASAA2014111209649

- Difficulty date: November 12, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 7,122 hours, 2,270 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Button
- Condition: Deteriorated
- Location: Fmc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O SIDE, FMC R5 BUTTON DETERIORATING.  ACFT GROUNDED.
